Alert archive / Texas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 155, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Oct 24, 2022, 10:08 PM CDT for 10 counties in Texas. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 24, 2022, 10:08 PM CDT (03:08 UTC)
- Expired
- Oct 24, 2022, 11:15 PM CDT
- In force
- 67 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Bastrop County, TX, Bexar County, TX, Caldwell County, TX, Comal County, TX, Fayette County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Lee County, TX, Travis County, TX
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 24, 10:22 PM CDT | TSTM WND DMG | Lockhart, TX | LOCKHART CO EMERGENCY MANAGEMENT REPORTS DOWNED TREES AND POWER LINES IN DOWNTOWN LOCKHART. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 24, 7:24 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 3.1 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1691 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 965 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.6
The text
As transmitted.
254
WUUS54 KEWX 250308
SVREWX
TXC021-029-055-091-149-177-187-209-287-453-250415-
/O.NEW.KEWX.SV.W.0155.221025T0308Z-221025T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1008 PM CDT Mon Oct 24 2022
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Caldwell County in south central Texas...
Southeastern Hays County in south central Texas...
Guadalupe County in south central Texas...
Southeastern Travis County in south central Texas...
Bastrop County in south central Texas...
Gonzales County in south central Texas...
Lee County in south central Texas...
Fayette County in south central Texas...
Northeastern Bexar County in south central Texas...
Southeastern Comal County in south central Texas...
* Until 1115 PM CDT.
* At 1008 PM CDT, severe thunderstorms were located along a line
extending from near Tanglewood to Cedar Creek to near Zorn to Live
Oak, moving east at 30 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
New Braunfels, San Marcos, Schertz, Kyle, Seguin, Cibolo, Universal
City, Live Oak, Lockhart, Selma, Bastrop, Gonzales, Luling,
Giddings, La Grange, Smithville, Flatonia, Lexington, Randolph AFB
and Garden Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for south
central Texas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2927 9767 2935 9786 2938 9784 2938 9792
2959 9842 3047 9713 3056 9697 3054 9692
3046 9690 3039 9679 3032 9674 3029 9664
3025 9669 3024 9674 3020 9674 3016 9679
3014 9677 3017 9669 3015 9665 2999 9659
TIME...MOT...LOC 0308Z 285DEG 26KT 3046 9691 3009 9748 2978 9789 2957
9836
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CP1 follow-up statement
890
WWUS54 KEWX 250328
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1028 PM CDT Mon Oct 24 2022
TXC029-091-209-453-250337-
/O.CAN.KEWX.SV.W.0155.000000T0000Z-221025T0415Z/
Hays TX-Travis TX-Bexar TX-Comal TX-
1028 PM CDT Mon Oct 24 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAYS...
SOUTHEASTERN TRAVIS...NORTHEASTERN BEXAR AND SOUTHEASTERN COMAL
COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for south
central Texas.
LAT...LON 2927 9767 2935 9786 2938 9784 2938 9792
2951 9820 2955 9823 2954 9825 2955 9828
3046 9690 3039 9679 3032 9674 3029 9665
3025 9669 3024 9674 3020 9674 3016 9679
3014 9677 3017 9669 3015 9665 2999 9659
TIME...MOT...LOC 0327Z 285DEG 26KT 3043 9676 3006 9733 2975 9775 2954
9822
$$
TXC021-055-149-177-187-287-250415-
/O.CON.KEWX.SV.W.0155.000000T0000Z-221025T0415Z/
Caldwell TX-Guadalupe TX-Bastrop TX-Gonzales TX-Lee TX-Fayette TX-
1028 PM CDT Mon Oct 24 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR CALDWELL...GUADALUPE...BASTROP...GONZALES...LEE AND FAYETTE
COUNTIES...
At 1027 PM CDT, severe thunderstorms were located along a line
extending from near Dime Box to near Bastrop to Fentress to Cibolo,
moving east at 30 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
New Braunfels, Schertz, Seguin, Cibolo, Lockhart, Bastrop, Gonzales,
Luling, Giddings, La Grange, Smithville, Flatonia, McQueeney,
Martindale, Waelder, Marion, Kingsbury, Santa Clara, New Berlin and
Staples.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for south
central Texas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2927 9767 2935 9786 2938 9784 2938 9792
2951 9820 2955 9823 2954 9825 2955 9828
3046 9690 3039 9679 3032 9674 3029 9665
3025 9669 3024 9674 3020 9674 3016 9679
3014 9677 3017 9669 3015 9665 2999 9659
TIME...MOT...LOC 0327Z 285DEG 26KT 3043 9676 3006 9733 2975 9775 2954
9822
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 24, 9:06 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Oct 24, 9:06 PM CDT, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 906 PM CDT Mon Oct 24 2022 ...New MESOSCALE UPDATE... .UPDATE... Issued at 538 PM CDT Mon Oct 24 2022 Quick update sent to accelerate the onset time of the post-frontal Wind Advisory for western counties. && .MESOSCALE UPDATE FOR SEVERE THUNDERSTORM WATCH 553 AND TORNADO WATCH 554... Issued at 900 PM CDT Mon Oct 24 2022 Have allowed what was Severe Thunderstorm Watch 553 to expire for Llano County as severe potential has diminished. Tornado Watch 554 continues, with the most noteworthy near-term development being a persistent circulation along the leading edge of the convective line progressing over northern Williamson County. Showers and thunderstorms continue further south and west from Travis County through Kendall County. Isolated tornadoes can't be ruled out with any of this activity, though damaging straight line winds in excess of 60 MPH will become the predominant threat moving through the remainder of the evening. Quigley && .MESOSCALE UPDATE FOR SEVERE THUNDERSTORM WATCH 553 AND TORNADO WATCH 554... Issued at 736 PM CDT Mon Oct 24 2022 Scattered strong to at times severe thunderstorms have developed across portions of Hill Country and the southern Edwards Plateau through the early evening hours. Activity has been triggered by an advancing cold front, as well as a remnant outflow boundary from earlier day showers and thunderstorms to our north. Recent radar trends have indicated some degree of supercellular and attendant mesocyclonic presentation to some of this activity, most recently with a storm riding the outflow boundary through portions of Burnet and Llano Counties. A tornado watch has been coordinated with the Storm Prediction Center in light of these trends, and is in effect until Midnight CDT. In addition to the isolated tornado threat, we anticipate straight line wind potential to emerge as convection organizes into a predominantly linear orientation and propagates into deeper moisture along and east of US 281 through the next several hours. Large hail exceeding quarter size will also be possible in the strongest updrafts. We will continue to monitor trends closely. Have a way of receiving warnings through the first half of tonight if you are in one of these watches. Quigley && .SHORT TERM... (Tonight through Tuesday night) Issued at 317 PM CDT Mon Oct 24 2022 An outflow boundary is located from the I-35 corridor into the coastal plains and has helped to trigger scattered rain shower activity. Further northwest, remains a pre-frontal trough or decaying initial cold front from Waco to Killeen into the Hill Country to near Burnet as well. These two boundaries and the convergence zone between them will be the focus for additional showers along with a few thunderstorms this afternoon. A few stronger updrafts may be possible with this activity given the thermodynamic and shear profiles but our greatest concern for potential severe weather remains tonight when stronger forcing arrives from the upper level low to the north and the Pacific cold front advancing into and across the region. A few initial discrete convective cells could develop with the approaching Pacific front this evening but any activity should quickly congeal into a squall line as the Pacific front advances into the I-35 corridor from the Hill Country. The squall line quickly advances eastward where the squall line should exit the coastal plains around or shortly after the midnight hour. The primary severe weather hazard along this line will be damaging straight line winds of around or in excess of 60 mph. A low but secondary hazard is the potential for an isolated tornado or two given the low-level shear and wind profiles ahead of the squall line. Hail up to 1 inch in diameter is also possible but is the lowest concern with this severe weather event. The squall line briefly will generate heavy rainfall as well but concern for any flooding is low given the fast-moving nature of this line. Another growing concern for tonight is of the potential for a nocturnal wind event where strong non-convective wind gusts may become as high as 50 mph across the Hill Country to the I-35 corridor behind the Pacific front with a 55 kt 850 mb jet streak nosing into that area. Some of the high res guidance has even stronger gusts than that into the 60 mph range. A Wind Advisory has been issued across that region from 11 pm through 9 am on Tuesday. The northwesterly flow will stay breezy through Tuesday morning before gradually subsiding from the afternoon through the evening hours. A much drier airmass will also filter across South-Central Texas behind the front. The dry air leads to a larger diurnal range in temperatures where Tuesday afternoon will see afternoon highs ranging from the mid 70s into the low 80s while overnight lows Tuesday night fall into the 40s and low 50s. A few of the lower valley locations across the Hill Country could fall as low as the upper 30s. The combination of the dry air along with moderate to breezy winds through Tuesday could result in elevated to near critical fire weather conditions, especially for areas that see little rainfall through tonight. && .LONG TERM... (Wednesday through Monday) Issued at 317 PM CDT Mon Oct 24 2022 Wednesday morning, zonal flow will be in place aloft with a sfc high dominating the Plains from TX up into Canada. Clear skies and light winds are forecast with temperatures rising into the upper 70s and lower 80s. As the high slides east overnight into Thursday, low level moisture will begin to return. Temperatures will be 1-3 degrees warmer on Thursday in many locations near and east of I-35. By Thursday evening, a trough will begin to move in from the NW and is expected to cut off and slow over TX into Friday, allowing a sfc low to develop. We expect another period of showers and thunderstorms overnight into Friday morning ahead of and along the next cold front, which is anticipated to exit our region to the east by about midday on Friday. There is some wiggle room to refine this timing over the next couple of days. Rainfall amounts will likely not add up to a whole lot, anticipated to be less than an inch for most areas. Can't rule out strong to potentially severe storms along the front either, although confidence is very low this far out. Gusty NW winds and dry air move in during the day Friday, and will likely be highest along the Rio Grande where sustained winds of 20- 25 mph are forecast and gusts may exceed 35 mph once again. This may bring renewed Fire Weather concerns, especially where little to no rain falls in todays or Thursday night's events. Will have to continue to monitor the speed of exit of that system, as a slower progression as depicted by the ECMWF could keep gustier winds around over the weekend. Temperatures will be below normal Friday and Saturday, but not exceedingly so as we won't be able to tap into an arctic airmass. && .AVIATION... (00Z TAFS) Issued at 650 PM CDT Mon Oct 24 2022 Convective allowing models and tracking tools on satellite imagery seem to hone in on a FROPA time of 03Z give or take a few minutes over the 3 I-35 TAF locations. At DRT prevailing winds out of the south will shift near or a few minutes after the 00Z start time, so a brief prelim period was added through 0015Z to provide messaging on when the shift was to occur. No convection is anticipated at DRT, but a 1-2 hour period of convection is expected near I-35 with the wider time windows expected over the northern part of the squall line. Behind the front strong overnight winds are expected as a wind advisory will remain in effect. Late morning mixing could bring some spotty wind gusts to 25 knots, but MOS guidance seem to downplay the daytime mixing of winds. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 54 77 49 79 / 60 0 0 0 Austin Bergstrom Intl Airport 54 77 43 79 / 60 0 0 0 New Braunfels Muni Airport 55 80 47 83 / 50 0 0 0 Burnet Muni Airport 50 75 47 79 / 40 0 0 0 Del Rio Intl Airport 55 77 50 80 / 10 0 0 0 Georgetown Muni Airport 52 75 45 78 / 50 0 0 0 Hondo Muni Airport 53 80 46 83 / 10 0 0 0 San Marcos Muni Airport 55 79 45 81 / 60 0 0 0 La Grange - Fayette Regional 55 76 47 80 / 80 0 0 0 San Antonio Intl Airport 56 79 51 81 / 40 0 0 0 Stinson Muni Airport 57 81 50 83 / 40 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 9 AM CDT Tuesday for Bandera-Blanco-Burnet- Comal-Gillespie-Hays-Kendall-Kerr-Llano-Travis-Uvalde-Williamson. Wind Advisory until 9 AM CDT Tuesday for Edwards-Kinney-Real-Val Verde. && Short-Term...Brady Long-Term...KCW Aviation...Oaks
Hazardous weather outlook, Oct 24, 3:28 PM CDT, 6 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 328 PM CDT Mon Oct 24 2022 TXZ171>173-183>194-202>209-217>225-228-252030- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 328 PM CDT Mon Oct 24 2022 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. We continue to anticipate the development of showers and thunderstorms along and ahead of an advancing cold front through this evening. Severe weather remains possible, with damaging winds in excess of 60 MPH being the primary concern. An isolated tornado and/or hail stone exceeding quarter size can't be ruled out as secondary threats. Strong wind gusts are expected through the overnight hours over portions of Hill Country and the southern Edwards Plateau behind the cold front. Gusts in the 50-60 MPH range will be possible over this region. A Wind Advisory has been issued from 11 PM this evening through 9 AM tomorrow. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Dry post cold frontal air and gusty winds will contribute to elevated to near critical fire weather conditions over the southern Edwards Plateau and Rio Grande Plains Tuesday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, Oct 24, 9:12 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
912 PM CDT MON OCT 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG 2 SSW JARRELL 30.80N 97.62W
10/24/2022 WILLIAMSON TX LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS AN OVERTURNED 18
WHEELER AND CARS IN THE DITCH ALONG I-35
APPROXIMATELY 2 MILES SOUTH-SOUTHWEST OF
JARRELL. TIME AND REPORT LOCATION ESTIMATED
FROM RADAR DATA.
&&
AQLocal storm report, Oct 24, 9:21 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
921 PM CDT MON OCT 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG 1 S JARRELL 30.81N 97.61W
10/24/2022 WILLIAMSON TX EMERGENCY MNGR
TDEM DISTRICT COMMAND REPORTS TRAILERS
BLOCKING THE I-35 SERVICE ROAD IN JARRELL.
ALSO REPORTS WINDOWS BLOWN OUT AT THE
JARRELL FIRE STATION. REPORT TIME ESTIMATED
FROM RADAR.
&&
AQLocal storm report, Oct 24, 9:28 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
928 PM CDT MON OCT 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM TSTM WND DMG 1 NNE WINDEMERE 30.47N 97.64W
10/24/2022 TRAVIS TX PUBLIC
PUBLIC REPORT OF BROKEN ONE INCH TREE LIMBS
AND SHINGLES BLOWN OFF OF ROOFS. TIME OF
REPORT ESTIMATED FROM RADAR.
&&
AQSpecial weather statement, Oct 24, 9:28 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
928 PM CDT Mon Oct 24 2022
TXZ205>207-250315-
Guadalupe TX-Comal TX-Bexar TX-
928 PM CDT Mon Oct 24 2022
...Strong thunderstorms will impact portions of western Guadalupe,
central Bexar and southern Comal Counties through 1015 PM CDT...
At 928 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Bulverde to near Sea World. Movement was east
at 45 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Universal City,
Live Oak, Selma, San Antonio Int Airport, Randolph AFB, Canyon Lake,
Leon Valley, Helotes, Kirby, Alamo Heights, Windcrest, Terrell Hills,
Bulverde, Garden Ridge and Shavano Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until midnight CDT for south
central Texas.
&&
LAT...LON 2947 9879 2985 9850 2980 9801 2976 9800
2979 9796 2978 9787 2932 9826
TIME...MOT...LOC 0228Z 278DEG 38KT 2976 9847 2950 9872
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
CPLocal storm report, Oct 24, 9:47 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
947 PM CDT MON OCT 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG 2 NNE GRANITE SHOALS 30.62N 98.37W
10/24/2022 BURNET TX PUBLIC
PUBLIC REPORT OF THREE INCH TREE LIMBS AND
BROKEN POWER POLES 2 MILES NORTH-NORTHEAST
OF GRANITE SHOALS. TIME ESTIMATED FROM
RADAR.
&&
AQLocal storm report, Oct 24, 10:04 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1004 PM CDT MON OCT 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM TSTM WND GST 3 WNW SAN MARCOS 29.90N 97.98W
10/24/2022 M60 MPH HAYS TX TRAINED SPOTTER
TRAINED SPOTTER REPORTS A MEASURED WIND GUST
OF 60 MPH AT THE INTERSECTION OF W
CENTERPOINT AND WONDER WORLD DR. TIME
ESTIMATED FROM RADAR.
&&
AQThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 7:01 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 59 min |
| Oct 24, 7:25 PM CDT | Special Weather Statement | EWX | Llano | 50 min |
| Oct 24, 7:44 PM CDT | Special Weather Statement | EWX | Gillespie | 46 min |
| Oct 24, 7:55 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 35 min |
| Oct 24, 8:07 PM CDT | Special Weather Statement | EWX | Burnet, Gillespie, Kerr, Llano | 38 min |
| Oct 24, 8:10 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 65 min |
| Oct 24, 8:30 PM CDT | Special Weather Statement | EWX | Blanco, Comal, Hays, Kendall | 45 min |
| Oct 24, 8:46 PM CDT | Tornado Warning | EWX | Williamson | 44 min |
| Oct 24, 9:04 PM CDT | Special Weather Statement | EWX | Blanco, Comal, Hays, Kendall, Travis, Williamson | 56 min |
| Oct 24, 9:10 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Hays, Lee, Travis, Williamson | 65 min |
| Oct 24, 9:14 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Blanco, Caldwell, Comal, Guadalupe, Hays and 1 more | 61 min |
| Oct 24, 9:28 PM CDT | Special Weather Statement | EWX | Bexar, Comal | 47 min |
| Oct 24, 11:09 PM CDT | Special Weather Statement | EWX | Fayette, Gonzales, Lavaca | 51 min |
| Oct 24, 11:16 PM CDT | Special Weather Statement | EWX | Karnes, Wilson | 44 min |
| Oct 24, 11:22 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, DeWitt, Karnes, Wilson | 53 min |
| Oct 25, 12:12 AM CDT | Special Weather Statement | EWX | DeWitt, Karnes | 33 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.